[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 14, Issue 2 (2-2021) ::
J. of Stat. Sci. 2021, 14(2): 335-350 Back to browse issues page
Likelihood Ratio Ordering of k-out-of-n Systems Comprising Multiple-outlier Scale Components
Ebrahim Amini Seresht , Ghobad Barmalzan
Abstract:   (394 Views)
This paper examines the problem of stochastic comparisons of k-out-of-n systems with independent multiple-outlier scale components. In this regard, we first consider a k-out-of-n system comprising multiple-outlier scale components and then, by using a permanent function, investigate the likelihood ratio order between these systems. 
Keywords: Likelihood Ratio Order, Usual Stochastic Order, Order Statistics, Permanent, k-out-of-n Systems.
Full-Text [PDF 245 kb]   (16 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2018/09/23 | Accepted: 2020/06/28 | Published: 2021/02/28
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini Seresht E, Barmalzan G. Likelihood Ratio Ordering of k-out-of-n Systems Comprising Multiple-outlier Scale Components. J. of Stat. Sci.. 2021; 14 (2) :335-350
URL: http://jss.irstat.ir/article-1-621-en.html


Volume 14, Issue 2 (2-2021) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4256